Women's Health Tech Challenge - Women's Entrepreneurship Day

Thursday, November 19, 2020 - 1:00pm to 5:00pm

  https://www.eventbrite.com/e/womens-health-tech-challenge-womens-entrepreneurship-day-tickets-95606582863?aff=ebdssbonlinesearch 

Women's Health Tech Challenge - Women's Entrepreneurship Day

About this Event

The second HITLAB Women's Health Tech Initiative Challenge in 2020 calls on FemTech innovators to pitch their disruptive healthcare solutions in New York City on November 19th, Women's Entrepreneurship Day.

The HITLAB Women's Health Tech Challenge began in 2018, focusing on emerging technology applications and systems that improve medical care and the provision of healthcare among women worldwide, an industry slated to reach $50B by 2025.

Join us at Pitch Day to see five finalists pitch live and network with industry leads representing the entire digital health ecosystem. The event will feature an Innovators Showcase Powered by Goodwin Procter, Panel Discussions, Breakout Groups, Innovator Pitches, and a surprise Keynote Speaker!

Prizes:

1st Place - $10,000.00 GRAND PRIZE sponsored by Goodwin Procter LLP

2nd Place - $20,000.00 in kind legal services from Goodwin Procter LLP

3rd Place - Health Innovation Alliance Award

- 1 Year Membership in the Health Innovation Alliance

- $15,000.00 in-kind services of direct government affairs consulting services

Sponsored by Horizon Government Affairs

4th Place - NIHUB Women’s Health Tech Innovation Award

- 1 year premium membership in Nursing Innovation Hub

- $5,000 in-kind services including tailored team strategy, design, and consulting

Sponsored by Nursing Innovation Hub

5th Place - Women’s Health Tech Spirit of Entrepreneurship Award

- Media exposure package from Women of Wearables valued at $1,000.00

- One 1-Year Premium WoW Membership

Bonus Prize Opportunities:

$5,000.00 Bonus Prize for companies with innovations in maternal health care or contraception that are addressing the needs of underserved communities (women of color, Medicaid, low-income women). Sponsored by Rhia Ventures.

- $2,500.00 Bonus Prize for Best Diagnostic Innovation, Sponsored by DigitalDx Ventures.

Topline Event Day Agenda (4 hours)

Master of Ceremonies:

Susan Solinsky -Chief Growth Officer, Ellipsis Health​​​​​​​; Founding LP, How Women Invest

2:00 PM - Opening Remarks & Welcome from HITLAB

2:05 PM - Introduction (Sponsor 5th Place Prize) - Women of Wearables – CEO & Co-Founder Marija Butkovic

2:15 PM - Innovator Showcase Powered by Goodwin Procter: TMRW (15 min + 5 min Q&A) (Sponsor 1st and 2nd Place Prize)

2:35 PM - Panel Discussion: Funding Underrepresented Female Founders, moderated by Stefanie Beasley, Founder Silicon Valley Women’s Leadership Initiative + General Partner BMC Media, Former President & Editorial Director @ GENTRY Magazines (20 min + 10 min Q&A)

Julie Castro Abrams — General Partner How Women Invest, CEO How Women Lead

Shelly Kapoor Collins — VC + Founder Shatter Fund

Michele Colucci, J.D. — General Partner DigitalDx Ventures

Noosheen Hashemi — Founder January.ai

Deepa Pakianathan PhD — Managing Partner Delphi Ventures

3:05 PM - Inspirational Leader: Wendy Diamond, CEO & Founder Women’s Entrepreneurship Day Organization

3:15 PM - WHTC: Live Pitch Competition (Each pitch 10 min + 5 min Q&A: 75 min total)

4:30 PM - Keynote Speaker: Julia Cheek, CEO & Founder at Everlywell (15 mins)

4:45 PM - Four Simultaneous Breakout Groups (25 min)

CJ Frogozo, VP of PR and Community at Thinx Inc.

Dr. Elizabeth Rochin, President, National Perinatal Information Center, and Carole Klove, General Counsel & Chief Nursing Officer, Elemeno Health (NIHUB), (4th Place Prize Sponsors)

Elise Mortenson, Director of Research and Marketing at HTD Health (WHT Executive Committee)

Alison Wlis, Vice President of Strategy at Horizon Government Affairs (3rd Place Prize Sponsors)

5:10 PM – Winners Announced by HITLAB (15 min)

Bonus Prizes Announced

Jill Parker, Director of Development & Investor Engagement of Rhia Ventures

Michele Colucci, Co-founder/Managing Partner of DigitalDx Ventures.

5:25 PM - Close-out & Thank you led by HITLAB (10 min)

5:40 PM - Virtual Networking & Happy Hour (20 mins) - Optional

- Sign up by sector

Finalist Bootcamp

The five companies that are selected to pitch on Challenge Day - November 19, 2020 - are expected to participate in a special training program, or “Virtual Bootcamp," for 1-2 hours daily the week before the pitch. The mentorship-driven Virtual Bootcamp creates an ecosystem for Finalists of the Women's Health Tech Challenge to receive expert guidance and support from industry leaders and VCs. Designed as a blend of workshops and one-on-one office hours, Finalists will collaborate with mentors to perfect their pitches and expand their entrepreneurial expertise.